# SDR DALA1241821403

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 46,952 hours, 17,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT DETECTED AN INTERMITTENT ELECTRICAL ODOR.  NO SMOKE NEAR 19E AND STORAGE 735.  MAINTENANCE RAN PACKS.  PERFORMANED IFE MASTER TEST ALL CABIN LIGHTS ON.  NO ELECTRICAL ODOR OR ABNORMALITIES NOTED.  OK FOR SERVICE.
